# SDR ARWA980468

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING, INBOARD FLAP, LOWER SURFACE HAS A TEMPORARY REPAIR.  REMOVED SECTION OF SKIN.  FABRICATED AND INSTALLED NEW SECTION IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021RO-1388.  WORK ACCOMPLISHED UNDER ARROW FORM M3A, WORK ORDER 970101, ITEM NR 1388, CONTROL NR 1547.
